Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Had sex but no ejaculation and lost virginity. Have soreness in vagina and stomach pain. Normal?

User rating for this question
Excellent
Answered by
Practicing since : 1989
Answered : 5433 Questions
Question
I lost my virginity two days ago, we used a condom which didn't break and he didn't ejaculate. I am on the pill as well so it's not possible for me to be pregnant. Since then I have been very sore down there and had bad stomach pains. Is this normal? And if so, why does it happen?
Posted Tue, 3 Sep 2013 in Women's Health
 
 
Answered by Dr. Shanti Vennam 21 minutes later
Brief Answer:
Rupture of the hymen leads to soreness.

Detailed Answer:
Hi,

Thanks for writing to us.

At the time of first intercourse, the hymen ruptures and this leads to soreness and sometimes spotting or bleeding. Pain in the stomach could be due to the pressure effect, some amount of cystitis usually seen after loss of virginity or could be due to an impending period. If gastrointestinal disturbances can be ruled out, such pains and soreness usually subside. You may have some anti-spasmodic for relief.

Since you had a protected intercourse, you need not worry about pregnancy. Failures can happen when protection fails around the fertile period and since you are on the pill, such happenings are remote.

Hope I have answered your query. Please feel free to contact for further clarifications. I will be happy to help.

regards,
Shanti.V.
Above answer was peer-reviewed by
 
Follow-up: Had sex but no ejaculation and lost virginity. Have soreness in vagina and stomach pain. Normal? 9 minutes later
Thank you! How can I get some anti-spasmodic?
 
 
Answered by Dr. Shanti Vennam 21 minutes later
Brief Answer:
Through a prescription or OTC

Detailed Answer:
Hi,

Thanks for writing back.

You may contact your specialist for an opinion and get a prescription and this would be ideal. Else, you may get an over-the-counter anti-spasmodic, dicyclomine would be the ideal drug for intra-abdominal spasm. I would suggest a doctor's prescription.

Hope your query is answered. Please get back if you have further doubts. I will be ready to help.

regards,
Shanti.V.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor